Leaflet: information for the user
Paracetamol Normon 100 mg/ml oral solution EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
This medicine is used for the symptomatic treatment of febrile states and mild to moderate pain in children between 3 and 32 kg in weight (approximately from 0 to 10 years).
Do not take Paracetamol Normon
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to take this medication.
Inform your doctor immediately during treatment with Paracetamol Normon:
If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you suffer from malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A serious disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Children
In children from 10 years old (weight over 32 kg), it is recommended to use other presentations. For more information, consult your doctor or pharmacist.
Other medications and Paracetamol Normon
Inform your doctor or pharmacist if you are using or have used recently or may need to use any other medication.
In particular, if you are using medications that contain any of the following active ingredients, as you may need to modify the dose or discontinue treatment with any of them:
Interference with analytical tests
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the test results.
Taking Paracetamol Normon with food, drinks, and alcohol
This medication can be diluted with water, milk, or fruit juice. The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day) may damage the liver.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
In case of need, this medication can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor or midwife if the pain or fever does not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor before using this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Paracetamol Normon contains aspartame (E-951)
This medication contains 6 mg of aspartame per milliliter.
Aspartame contains a source of phenylalanine that may be harmful in cases of phenylketonuria (PKU), a rare genetic disease in which phenylalanine accumulates due to the body's inability to eliminate it correctly.
Paracetamol Normon contains azorubine (E-122)
It may cause asthma, especially in patients allergic to acetylsalicylic acid.
Paracetamol Normon contains benzyl alcohol
This medication contains 0.000016 mg of benzyl alcohol per milliliter of solution. Benzyl alcohol may cause allergic reactions.
Consult your doctor or pharmacist if you are pregnant or breastfeeding. This is because large amounts of benzyl alcohol may accumulate in your body and cause adverse effects (metabolic acidosis).
Consult your doctor or pharmacist if you have liver or kidney problems. This is because large amounts of benzyl alcohol may accumulate in your body and cause adverse effects (metabolic acidosis).
Benzyl alcohol has been linked to the risk of severe adverse effects, including respiratory problems ("breathing difficulty") in children.
Do not administer this medication to your newborn (up to 4 weeks old) unless your doctor recommends it.
This medication should not be used for more than a week in children under 3 years old unless your doctor or pharmacist advises it.
Paracetamol Normon contains sodium
This medication contains less than 1 mmol of sodium (23 mg) per milliliter; it is essentially "sodium-free".
Remember to take your medication.
This medication is administered orally.
It is intended for use in children between 3 and 32 kg (approximately 0 to 10 years old).
The paracetamol dose depends on the child's weight. The approximate age is given for information only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours, or 10 mg/kg every 4 hours.
Inchildren under 2-3 years, it is recommended to dose the oral solution with the oral syringe included in the 30 ml containers.
Inchildren 3 years or older, it is recommended to dose the oral solution with the oral syringe included in the 60 ml and 90 ml containers.
The solution dosage is performed in milliliters (ml) using the oral syringe included in the 30 ml, 60 ml, and 90 ml containers.
For the administration of15 mg/kg every 6 hours, the schedule is as follows:
Child's weight | Age (orientative) | Volume in ml | mg of paracetamol |
Up to 4 kg | 0 to 3 months | 0.6 ml | 60 mg |
Up to 7 kg | 4 to 8 months | 1.0 ml | 100 mg |
Up to 8 kg | 9 to 11 months | 1.2 ml | 120 mg |
Up to 10.5 kg | 12 to 23 months | 1.6 ml | 160 mg |
Up to 13 kg | 2 to 3 years | 2.0 ml | 200 mg |
Up to 18.5 kg | 4 to 5 years | 2.8 ml | 280 mg |
Up to 24 kg | 6 to 8 years | 3.6 ml | 360 mg |
Up to 32 kg | 9 to 10 years | 4.8 ml | 480 mg |
To make a direct calculation, the child's weight in kg can also be multiplied by 0.15; the result is the ml of paracetamol to be administered.
These doses can be repeated every 6 hours.
If the desired effects are not obtained 3-4 hours after administration, the dose can be advanced every 4 hours, in which case 10 mg/kg will be administered.
The administration of the preparation is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, this medication should be discontinued.
Instructions for correct medication administration
If you take more Paracetamol Normon than you should
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, telephone 91 562 04 20, indicating the medication and the amount ingested. It is recommended to bring the container and the medication leaflet to the healthcare professional.
If you have ingested an overdose, you should go to a medical center immediately, even if there are no symptoms, as symptoms may not appear until 3 days after ingestion of the overdose, even in cases of severe intoxication. The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
A paracetamol overdose is considered to be the ingestion of a single dose of more than 6 g in adults and more than 100 mg per kg of body weight in children. The treatment of overdose is more effective if initiated within 4 hours of medication ingestion.
In general, symptomatic treatment will be performed.
If you forget to take Paracetamol Normon
Do not take a double dose to compensate for the missed doses.
If you have forgotten a dose, take another as soon as possible and continue with the usual schedule. However, if the next dose is due soon, skip the missed dose and take the next dose at the usual time.
If you interrupt treatment with Paracetamol Normon
If you have any other doubts about the use of this medication, ask your doctor, pharmacist, or nurse.
Like all medications, this medication may produce adverse effects, although not all people may experience them.
Paracetamol adverse reactions are generally rare or very rare.
Rare (may affect up to 1 in 1,000 people): discomfort, increased levels of liver transaminases, and decreased blood pressure.
Very rare (may affect up to 1 in 10,000 people): severe skin reactions, liver alterations (such as jaundice), decreased glucose, blood alterations (thrombocytopenia, agranulocytosis, leucopenia, neutropenia, hemolytic anemia), cloudy urine, and kidney alterations.
Very rarely, it may damage the liver at high doses or prolonged treatment. Very rarely, severe skin reactions have been reported.
Unknown frequency (cannot be estimated from available data): A severe disease that may make the blood more acidic (designated as metabolic acidosis) in patients with severe disease using paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor, pharmacist, or nurse, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
Once the packaging is opened, it should not be used after 12 months.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. Ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Normon
Appearance of Paracetamol Normonand contents of the packaging
Red and transparent oral solution with a raspberry odor.
It is presented in bottles containing 30 ml, 60 ml, or 90 ml of oral solution.
Packaging with a 30 ml bottle:
Each package contains a transparent plastic (PET) bottle with a plastic (LDPE) pressure adapter for inserting the dosing syringe and a safety cap with a plastic (HDPE) child-resistant closure, plus a 2 ml oral dosing syringe graduated in milliliters.
Packages with 60 ml and 90 ml bottles:
Each package contains a transparent plastic (PET) bottle with a plastic (LDPE) pressure adapter for inserting the dosing syringe and a safety cap with a plastic (HDPE) child-resistant closure, plus a 5 ml oral dosing syringe graduated in milliliters.
Holder of the marketing authorization and responsible for manufacturing
LABORATORIOS NORMON, S.A.
Ronda de Valdecarrizo, 6 - 28760 Tres Cantos - Madrid (SPAIN)
Date of the last review of this leaflet:February 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)(http://www.aemps.gob.es/).
You can access detailed and updated information about this medicine by scanning with your smartphone the QR code included in the leaflet and packaging. You can also access this information at the following internet address:https://cima.aemps.es/cima/dochtml/p/89145/P_89145.html
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.